# SDR AALA20050715

- Difficulty date: October 29, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N602AN
- Make and model: Boeing 757223
- Aircraft serial: 27053
- Engine: Rroyce RB211*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO EMERGENCY LIGHTS AFT OF SEAT 28 INOPERATIVE. REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AFT OF SEAT 28. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
